# SDR RAAA00E9002

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR EXIT IDENTIFIER LIGHT WILL NOT TEST.  REPLACED EXIT ID BATTERY, LIGHT TESTS GOOD PER RAA ECO 86-26.
